PEP and coffee and alchohol
Mar 15, 2013
I never did ask the doctor if i can drink coffee or alchohol while on the medication. 1. I usually have just one coffee drink a day 2. Might have 2 or 3 social drinks every 4 days
Any issues with that? I am on Truvada and aluvia
thanks again for this great site
Response from Dr. Henry
Aluvia (Kaletra in US) often cause some stomach distress worst in first weeks than may be aggravated by caffeine and alcohol so would watch for that. Some patients seem to get more sensitive to those substances when taking Aluvia for usually no major concern with use at levels you describe. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Mouth Sign Of Ars
- Is Itchy Vagina A Symptom Of Acute HIV Infection?
- Is Night Sweats A Symptom Of Acute HIV Infection?
- Burning Penis After Sucking Penis Worried I Have HIV
- Flu Symptoms After Having Sex During Period Worried I Have HIV
- Pain In Penis After Touching Sperm Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.